The Annals of Probability

A Gaussian Measure on $l^\infty$

D. H. Fremlin and M. Talagrand

Full-text: Open access

Abstract

We give an example of a Gaussian measure on the $\sigma$-algebra of $l^\infty$ generated by all the continuous linear functionals on $l^\infty$, which is not a Radon measure.

Article information

Source
Ann. Probab., Volume 8, Number 6 (1980), 1192-1193.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994583

Digital Object Identifier
doi:10.1214/aop/1176994583

Mathematical Reviews number (MathSciNet)
MR602395

Zentralblatt MATH identifier
0446.60006

JSTOR
links.jstor.org

Subjects
Primary: 69G15
Secondary: 29A40

Keywords
Gaussian measure Banach space

Citation

Fremlin, D. H.; Talagrand, M. A Gaussian Measure on $l^\infty$. Ann. Probab. 8 (1980), no. 6, 1192--1193. doi:10.1214/aop/1176994583. https://projecteuclid.org/euclid.aop/1176994583


Export citation